# SDR BMAC050007

- Difficulty date: June 4, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N342PA
- Make and model: Boeing 727222
- Aircraft serial: 21893
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 146110018
- Part serial: PR0044
- Condition: Deployed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 EMERGENCY DOOR SLIDE ACTIVATED WHEN DOOR WAS OPENED, GIRT BAR WAS NOT ATTACHED.  HOLDING CONTAINER MALFUNCTIONED.  REMOVED AND REPLACED SLIDE ASSEMBLY.
